# SDR AALA20010863

- Difficulty date: April 26, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 260881211
- Condition: Seized
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

DFW - FLT 102 - EN ROUTE HNL-DFW, UPON LANDING DETECTED NR 1 WHEEL ASSEMBLY DRAG.  LANDED DFW WITHOUT FURTHER INCIDENT.  AT GATE ARRIVAL DETECTED FIRE AT NR 1 WHEEL ASSEMBLY CHOCKS.  EXTINGUISHED FLAMES.  REPLACED NR 1 TIRE ASSY DUE TO BRAKE SEIZURE.  REPLACED NR 1 WHEEL BRAKE ASSY.  PERFORMED INSPECTION OF THE MLG PER THE MM.  NO DEFECTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
